MathSciNet Relay Station
MathSciNet bibliographic data
MR2106971 (2005g:47008) 47A16
Grivaux, Sophie Topologically transitive extensions of bounded operators. Math. Z. 249 (2005), no. 1, 85–96.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement